Lightlike submanifolds of golden semi-Riemannian manifolds


Poyraz N. , Yasar E.

JOURNAL OF GEOMETRY AND PHYSICS, vol.141, pp.92-104, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 141
  • Publication Date: 2019
  • Doi Number: 10.1016/j.geomphys.2019.03.008
  • Title of Journal : JOURNAL OF GEOMETRY AND PHYSICS
  • Page Numbers: pp.92-104

Abstract

We present lightlike submanifolds of golden semi-Riemannian manifolds. We prove that there is no radical anti-invariant lightlike submanifold of a golden semi-Riemannian manifold. In particular, we investigate several properties of semi-invariant lightlike submanifolds of golden semi-Riemannian manifolds and get some results. Moreover, we give two examples. (C) 2019 Published by Elsevier B.V.